# SDR DHL2005740541

- Difficulty date: April 28, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 46,106 hours, 37,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MAST AT BS 720C ON EA 38100001-001-B, FABRICATED REPAIR DOUBLER FROM 2024T3 .050 P.O 9002093 DIM 14 1/2" BY 6" IAW B727 SRM 53-30-3 FIG 3 AND 53-50-1 FIG 1.  TREATED AND PRIMED DOUBLER AND AREA IAW B727 SRM 51-10-2, INSTALLED DOUBLER REPAIR AT BS 720C IAW B727 SRM 53-30-3 FIG 3.
